# SDR CALA2018020900566

- Difficulty date: February 9, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 77,098 hours, 29,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Corroded
- Location: Ovrwg Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY OVERWING HATCH DOOR LWR LATCH PIN CORRODED.  REPLACED THE LATCH PIN.
